IJPAM: Volume 103, No. 4 (2015)
OF SBT GRAPHS
1613 Wintergreen Pl.
Costa Mesa, CA 92626, USA
Abstract. In earlier papers the author showed that all graphs which are not single-block trunk (SBT) graphs are reconstructible, and that two families of SBT graphs are reconstructible. Here some further families of SBT graphs are shown to be reconstructible.
Received: June 24, 2015
AMS Subject Classification: 05C60
Key Words and Phrases: reconstructibility, SBT graph
Download paper from here.
DOI: 10.12732/ijpam.v103i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 719 - 747